MAUDE Adverse Event Report: Abbott Medical MitraClip G5 Delivery System; mitral valve repair devices

Abbott Medical MitraClip G5 Delivery System; mitral valve repair devices
Model Number CDS0801-NT
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Codes Mitral Valve Stenosis (1965); Foreign Body In Patient (2687); Mitral Valve Insufficiency/ Regurgitation (4451)
Date of Event 07/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, a patient presented with grade 2-3 mixed mitral regurgitation (mr) for a mitraclip procedure.During the procedure, a mitraclip nt was successfully placed on the leaflets.While opening the clip to regrasp the posterior leaflet, the mandrel of the mitraclip nt detached.The clip was deployed only attached to one leaflet, the clip was not attached to the posterior leaflet.A second mitraclip nt was selected and implanted successfully to stabilize the first clip.The procedure was discontinued, the final mr was grade 3 and the mean pressure gradient (mpg) increased to 7mmhg.There were no clinically significant delays reported.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
MitraClip G5 Delivery System
Common Device Name
mitral valve repair devices
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50162016
Report Number2135147-2026-05343
Device Sequence Number8354573
Product Code NKM
UDI-Device Identifier05415067050717
UDI-Public(01)05415067050717(17)271019(10)60420R1017
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDS0801-NT
Device Catalogue NumberCDS0801-NT
Device Lot Number60420R1017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2026
Supplement Date Received by Manufacturer09/03/2026
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Steerable Guide catheter.
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown